# SDR DALA1100619855

- Difficulty date: November 16, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-APB RT UPPER CORNER, VERTICAL STIFFENER AT L2R OF APB IS CRACKED BETWEEN FASTENERS.  REMOVED CRACKED VERTICAL STIFFENER ON APB IAW SRM 51-30-2 AND 51-30-5.  FABRICATED AND INSTALLED STIFFENER IAW SRM 51-30-5.  REQUIRED INSP COMPLETED.
